Voltarol Osteoarthritis Joint Pain Relief Gel contains a non-steroidal anti-inflammatory drug (NSAID) called diclofenac which targets pain at its source. The gel works by blocking production of some of the body's chemicals that cause pain, tenderness and swelling (inflammation) - so relieving your pain to help restore your mobility and help you continue to be active.
Unlike tablets that must go through the stomach, Voltarol Osteoarthritis Joint Pain Relief Gel concentrates relief deep in the joint to fight pain and bring relief from inflammation all day long. The active ingredient, diclofenac, penetrates deeply into the site of pain and swelling. In addition, the Emulgel technology is a unique combination of a gel and cream providing both a cooling and soothing effect when applied to the skin.
Key features of Voltarol Osteoarthritis Joint Pain Relief 1.16% Gel
When to use itThe pain and swelling can be caused by overuse of joints during physical activity such as walking, exercise or gardening. If you want to keep enjoying your everyday activities, then Voltarol Osteoarthritis Joint Pain Relief 1.16% Gel can help you take back control of your life by providing you with long-lasting pain relief. Voltarol Osteoarthritis Gel can also be used for relief of mild arthritis. A clinical study has shown that Voltarol Osteoarthritis Joint Pain Relief Gel is as effective as taking 400mg oral ibuprofen for osteoarthritis of the fingers.
Directions for use: Adults: Use an amount the size of a one penny or two penny piece and rub gently into the skin over the affected site. Apply 3-4 times daily to the affected area of skin..
Do not use the gel for longer than 14 days unless longer treatment has been recommended by a doctor. Consult your doctor if pain and swelling do not improve within 7 days.
The gel is not recommended for use in children under 14 years of age. Contains diclofenac diethylammonium. Always read the label.
Before use, read the enclosed leaflet carefully. Do not use if you are allergic to, or ever had an asthma attack, wheezing, urticaria (hives), or a runny nose after taking aspirin or other NSAID pain/anti-inflammatory medicine, or if you are sensitive to diclofenac or any other ingredient of the gel.
Do not use if you are pregnant or breast-feeding. Do not use if you are taking diclofenac or other NSAID tablets.
Consult your doctor or pharmacist before using if you suffer from asthma, have ever had a stomach or duodenal ulcer, or are taking any prescribed medicines. Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nasal area. Do not cover with a bandage or plaster. When using for the first time, reverse the cap, engage with the nozzle, twist and remove the seal from the tube. Do not use if seal is broken.
For external use only not to be taken by mouth.
Some people may experience side effects, including skin irritation or redness. Should these side effects appear, please contact a medical professional.
Active Ingredients: Diclofenac Diethylammonium 1.16% w/w
Also contains: Diethylamine, Carbomer, Macrogol Cetostearyl Ether, Cocoyl Caprylocaprate, Isopropyl Alcohol, Liquid Paraffin Perfume, Propylene Glycol, Purified Water
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Will purchase again
great pain relief
I was a little sceptical as I have used similar creams/gels before for my knee joints. But I was pleasantly surprised it really does work, to such an extent that it is helping me walk properly again.. It will continue to help until I can get a knee replacement.